# SDR DALA2019012000385

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL ACCESS PANELS #520CT AND 620CT. NRC 428: CORROSION LEVEL 2, FUEL ACCESS PLATES #520CT AND 620CT WERE REPLACED AND PART NUMBER WAS VERIFIED PER IPC 57-22-01-01 ITEM 065. (LP #0910383)
